# SDR 7C7A2015123028

- Difficulty date: December 30, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 39,178 hours, 44,273 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Part number: 85540002
- Part serial: CAP0086
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR FOR DENT DAMAGE TO LOWER TRAILING RUDDER, PN 85540002 AN CAP0086.  REPAIRED IAW ECO 008 55-15 06.
